# SDR TWAA0008712

- Difficulty date: May 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N978Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47250
- Aircraft time: 75,804 hours, 88,221 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CABIN AT LOWER FWD SIDE OF CABIN FLOORBEAM, STA 965 RBL 32 IN, HAD HEAVY CORROSION.  INSTALLED DOUBLER AND STRAPS PER ARA 16725.
